# SDR ABXA050366

- Difficulty date: October 20, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN, STA 70, RIGHT BUTT LINE 43-51, LOWER SIDE OF FLOORBEAM CORRODED OUT OF LIMITS.  FOUND LOWER SIDE OF FLOORBEAM CORRODED OUT OF LIMITS AT STA 70, RIGHT BUTT LINE 43-51.  FABRICATED FILLER AND DOUBLER AND INSTALLED.  ALL WORK IAW DC8 SRM 51-1-8, 53-7-3, 51-2-0, 53-2-0, AND LWR 200302015.
